MAUDE Adverse Event Report: WARSAW ORTHOPEDIC, INC. UNKNOWN; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

WARSAW ORTHOPEDIC, INC. UNKNOWN; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 1555501035
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4, g4: product details are unknown.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a heathcare professional via manufacturing representative regarding a patient having revision surgery.It was reported that screw was broken and partially explanted.Patient had adjacent syndrome and broken rod was discovered.There were no further complications reported regarding the event.
 
Additional Manufacturer Narrative
Radiographic image assessment: lateral xray, levels unknown, posterior 2 level fusion construct fractured screws retained in vertebral body at level below the fusion construct.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a healthcare professional via manufacturing representative regarding a patient having revision surgery.It was reported that screw was broken and partially explanted.However, a fragment of the screw remained inside the vertebral body and could not be fully removed.Patient had adjacent syndrome and broken rod was discovered during revision surgery.The procedure was reported as an open surgery (hands-free technique), involving 1 level.There were no further complications reported regarding the event.
 
Additional Manufacturer Narrative
B5.Desc evt problem corrected additional codes: imf code corrected.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H3: product analysis #(b)(4):product: 1555501035 , lotno:0682268w visual examination did not identify any issues with the rod.There was some slipping, but this may have occurred during explant.No fault found.D1, d4- mfr name, model # and lot # updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
UNKNOWN
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
WARSAW ORTHOPEDIC, INC.
2500 silveus crossing
warsaw,in TN 46582
Manufacturer (Section G)
WARSAW ORTHOPEDIC, INC.
2500 silveus crossing
warsaw,in TN 46582
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key23533782
Report Number3003120897-2025-00556
Device Sequence Number9066006
Product Code KWP
UDI-Device Identifier00643169081215
UDI-Public(01)00643169081215(11)181018(10)0682268W
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1555501035
Device Catalogue Number1555501035
Device Lot Number0682268W
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer12/03/2025
02/10/2026
03/13/2026
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date12/30/2025
02/15/2026
03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/18/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown